MathSciNet Relay Station
MathSciNet bibliographic data
MR1307130 30C85 (30C75 30C80 31A15)
Dubinin, V. N. Symmetrization in the geometric theory of functions of a complex variable. (Russian) Uspekhi Mat. Nauk 49 (1994), no. 1(295), 3--76; translation in Russian Math. Surveys 49 (1994), no. 1, 1–79
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement